# SDR AT9900326

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND CORROSION ON THE ATTACH ANGLE AND THE FLOOR BOARD BELOW FORWARD LAVATORY. MECHANICALLY REMOVED CORROSION, REMOVED THRESHOLD AT FORWARD LAVATORY DOOR AND FLOOR TRIM TO GAIN ACCESS TO ATTACH ANGLE.  FABRICATED REPAIR AND ANGLE, TREATED, COUNTERSUNK, DEBURRED, PRIMED AND INSTALLED IAW DC9 SRM 51-30-2, 51-30-7, 51-10-3, 51-30-3, AND 51-10-4.
